Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 314, NWS Atlanta, GA

August 10, 2020Harris County, Meriwether County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 5:37 PM EDT for Harris County, Meriwether County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 5:37 PM EDT (21:37 UTC)
Expired
Aug 10, 2020, 6:15 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harris County, GA, Meriwether County, GA

The radar

The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS52 KFFC 102137
SVRFFC
GAC145-199-102215-
/O.NEW.KFFC.SV.W.0314.200810T2137Z-200810T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
537 PM EDT Mon Aug 10 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Meriwether County in west central Georgia...
  Eastern Harris County in west central Georgia...

* Until 615 PM EDT.

* At 537 PM EDT, a severe thunderstorm was located over F.d.
  Roosevelt State Park, or near Hamilton, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hamilton, Pine Mountain, Waverly Hall, F.d. Roosevelt State Park,
  Cataula and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3287 8493 3287 8486 3288 8486 3291 8473
      3288 8469 3285 8469 3284 8470 3283 8469
      3272 8469 3270 8470 3269 8470 3269 8469
      3263 8469 3266 8497
TIME...MOT...LOC 2137Z 259DEG 2KT 3283 8479 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:35 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 10, 3:35 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Mon Aug 10 2020

.SHORT TERM /Tonight through Tuesday Night/...

Numerous showers and thunderstorms are ongoing across the forecast
area, and will continue through the remainder of the afternoon and
evening. Clearing skies this morning and early afternoon allowed for
quick diurnal heating and rapid destabilization, with SBCAPE values
reaching into the 2500-3500 J/kg range. A line of thunderstorms
associated with the shortwave embedded within the upper level NW
flow aloft continues to push southward, and has entered the northern
ATL metro area. This complex is expected to hold together through
the evening as it moves towards central Georgia. With greater than
originally anticipated across the forecast area, there is a chance
for several thunderstorms to become strong to severe. Damaging winds
will be the primary hazard with any severe thunderstorm that occur,
particularly in the vicinity of the shortwave disturbance. Locally
heavy rainfall, frequent lightning, and hail up to 1 inch in
diameter are also possible with any strong to severe thunderstorms
that occur. With calm winds and clearing skies during the
overnight hours, patchy fog and low stratus is possible in
locations over which heavy rain occurred this afternoon and
evening.

On Tuesday, shortwave energy should be positioned across central
Georgia. Sufficient moisture and instability will remain in place
across north Georgia for at least low-end chance PoPs. However, deep
moisture -- as indicated by dewpoints in the mid 70s and
precipitable water values over 2 inches -- in central Georgia
warrants continued high end chance to low end likely PoPs.
Considering weak steering flow and persistent convection, there is a
chance for some localized flooding concerns where heavier rain
remains for a  prolonged period. High temperatures on Tuesday are
expected to mainly range from the low to mid 90s. Combined with
ample moisture across the area, heat indices will range from 100 to
105 across much of the forecast area, but should remain just outside
of advisory criteria.

King

.LONG TERM /Wednesday through Monday/...

No major changes made to the extended forecast. All in all we are in
a typical summertime pattern with weak upper level flow and deep
layer moisture staying across the region. Expecting this pattern to
continue through the rest of the long term. The nature of the upper
flow will allow for weak short waves with abundant moisture to move
across the area and enhance diurnally driven precip chances through
the weekend. The daily convection should end shortly after the sun
goes down but there will be a few nights with precip continuing
through the midnight hour. With increased moisture and daytime highs
expected in the 90, heat indices in the 100 to 105 range can be
expected. Will keep a close eye on this as most days will come close
to heat advisory criteria through the beginning of next week.

01

&&

.AVIATION...
18Z Update...
Primarily VFR conditions are in place at all TAF sites as the
period begins, and in spite of some MVFR ceilings associated with
TSRA, should continue through the remainder of today. Scattered
TSRA is ongoing across the forecast area and is expected to
increase in coverage this afternoon as a line of storms in north
Georgia pushes south. A TEMPO group for TSRA is in place from
18-22Z, but will likely need to be extended in ensuing TAF
updates. Patchy fog and vsby restrictions are possible overnight
where heavy rain occurs, particularly in central Georgia near MCN.
While some gusty winds are expected with any TSRA that occurs,
the prevailing winds will remain W to NW through the period, at
5-8 kts this afternoon and 5 kts or less overnight.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  93  70  93 /  50  40  30  60
Atlanta         72  92  72  94 /  50  40  30  60
Blairsville     65  87  65  86 /  40  40  30  60
Cartersville    71  93  71  94 /  50  30  30  60
Columbus        73  93  73  96 /  50  50  30  70
Gainesville     71  91  71  91 /  40  30  30  60
Macon           72  94  72  94 /  50  50  50  60
Rome            71  94  71  95 /  40  30  20  60
Peachtree City  71  92  71  94 /  50  40  40  60
Vidalia         74  93  74  91 /  50  60  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
415 AM EDT Mon Aug 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
415 AM EDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected over north and
central Georgia, most so this afternoon into tonight. A few storms
will be strong to severe with damaging winds, frequent lightning and
locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected Tuesday through
Sunday. A few storms will be strong to severe with damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia through the weekend. Tuesday and Wednesday will be
the hottest days with spotty heat indices of 105 to 110. Those outside
for prolonged periods should make sure to take precautions from the
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 10, 4:46 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 10 2020

GAZ071-081-082-102115-
Monroe GA-Bibb GA-Crawford GA-
446 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...WESTERN
BIBB AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 515 PM EDT...

At 445 PM EDT...a strong thunderstorm was over Culloden, moving
southeast at 20 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Roberta, Culloden, Payne City, Knoxville, Lizella, Lake
Tobesofkee, Sandy Point, Russellville and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3285 8412 3289 8412 3293 8409 3293 8406
      3295 8405 3295 8404 3286 8368 3265 8383
      3261 8394
TIME...MOT...LOC 2045Z 308DEG 17KT 3289 8406

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 4:51 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Mon Aug 10 2020

GAZ097-102115-
Laurens GA-
451 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 515 PM
EDT...

At 451 PM EDT...a strong thunderstorm was near Harlow, or 7 miles
southwest of Dublin...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Dudley, Rentz, Harlow, Cedar Grove, Rockledge,
Brewton, Lowery, Minter and Lovett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3261 8310 3264 8274 3250 8266 3246 8267
      3245 8269 3243 8270 3241 8270 3233 8275
      3231 8272 3228 8276 3227 8276 3227 8277
      3220 8286 3220 8289 3216 8296
TIME...MOT...LOC 2051Z 257DEG 7KT 3244 8297

HAIL...0.25IN
WIND...50MPH
Special weather statement, Aug 10, 4:53 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Mon Aug 10 2020

GAZ060>062-073>076-102130-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
453 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN PUTNAM...NORTHERN BALDWIN...HANCOCK...
GLASCOCK AND SOUTHERN WARREN COUNTIES UNTIL 530 PM EDT...

At 452 PM EDT...a line of strong thunderstorms extended from near
Plant Harlee Branch to Bastonville, moving south at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sparta, Gibson, Wrens, Stapleton, Avera, Mitchell,
Edge Hill, Midway-Hardwick, Edgehill, Meriwether, Hamburg State Park,
Shoals, Beulah, Allenwood, Grange, Stapletons Crossroads, Plant
Harlee Branch, Agricola and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3309 8233 3302 8338 3310 8333 3332 8334
      3337 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3333 8242 3331 8240 3331 8234
      3330 8231 3327 8228
TIME...MOT...LOC 2052Z 348DEG 10KT 3323 8326 3330 8256

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 5:17 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Mon Aug 10 2020

GAZ071-081-082-102200-
Monroe GA-Bibb GA-Crawford GA-
517 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONROE...NORTHWESTERN
BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 600 PM EDT...

At 517 PM EDT...a strong thunderstorm was near Musella, moving
southeast at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Roberta, Knoxville, Lizella, Lake Tobesofkee, Sandy Point, Horns,
Russellville and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8411 3295 8398 3289 8375 3271 8383
      3261 8401
TIME...MOT...LOC 2117Z 309DEG 9KT 3284 8398

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 10, 5:21 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
521 PM EDT Mon Aug 10 2020

GAZ078-102145-
Harris GA-
521 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS COUNTY UNTIL 545
PM EDT...

At 521 PM EDT...a strong thunderstorm was near F.d. Roosevelt State
Park, or 7 miles east of Hamilton...moving southeast at 10 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Ellerslie and F.d. Roosevelt
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3285 8491 3287 8482 3287 8475 3286 8475
      3284 8470 3283 8469 3274 8469 3272 8468
      3272 8469 3269 8470 3269 8469 3264 8469
      3259 8482
TIME...MOT...LOC 2121Z 334DEG 7KT 3280 8476

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 10, 5:23 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Mon Aug 10 2020

GAZ061-062-073>076-084-097-102200-
Wilkinson GA-Jefferson GA-Washington GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-Laurens GA-
523 PM EDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...JEFFERSON...
WASHINGTON...EASTERN BALDWIN...SOUTHERN HANCOCK...GLASCOCK...
SOUTHEASTERN WARREN AND NORTHWESTERN LAURENS COUNTIES UNTIL 600 PM
EDT...

At 522 PM EDT...strong thunderstorms extended from near Nicklesville
to near Hebron to near Linton to near Hamburg State Park to near
Edgehill to near Wrens, moving south at 10 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Sandersville, Louisville, Gibson, Irwinton, Wrens,
Davisboro, Tennille, McIntyre, Toomsboro, Stapleton, Oconee, Avera,
Mitchell, Deepstep, Edge Hill, Edgehill, Hamburg State Park, Shoals
and Downs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3315 8227 3305 8229 3295 8249 3296 8272
      3286 8287 3254 8309 3271 8324 3309 8320
      3324 8316 3325 8284 3333 8273 3336 8255
      3334 8251 3333 8242 3331 8240 3331 8234
      3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2122Z 343DEG 10KT 3271 8318 3297 8303 3309 8296 3319
8282 3313 8259 3329 8236

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:00 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren30 min
Aug 9, 8:25 PM EDTSpecial Weather StatementFFCFayette35 min
Aug 9, 8:35 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale, Walton25 min
Aug 9, 8:38 PM EDTSpecial Weather StatementFFCOconee37 min
Aug 9, 8:39 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren17 min
Aug 9, 8:51 PM EDTSpecial Weather StatementFFCMorgan24 min
Aug 9, 8:56 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton34 min
Aug 9, 9:04 PM EDTSevere Thunderstorm WarningFFCWalton41 min
Aug 9, 9:11 PM EDTSpecial Weather StatementFFCButts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more49 min
Aug 9, 9:25 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam, Walton35 min
Aug 9, 9:56 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam34 min
Aug 9, 10:01 PM EDTSpecial Weather StatementFFCButts, Jasper, Spalding44 min
Aug 9, 10:38 PM EDTSpecial Weather StatementFFCJasper37 min
Aug 9, 10:55 PM EDTSpecial Weather StatementFFCTaliaferro35 min
Aug 9, 11:06 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 11:12 PM EDTSpecial Weather StatementFFCUpson33 min
Aug 9, 11:28 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe47 min
Aug 10, 12:07 AM EDTSpecial Weather StatementFFCDooly23 min
Aug 10, 12:13 AM EDTSpecial Weather StatementFFCBibb, Crawford32 min
Aug 10, 12:45 AM EDTSpecial Weather StatementFFCDooly30 min
Aug 10, 1:14 AM EDTSpecial Weather StatementFFCUpson31 min
Aug 10, 1:43 AM EDTSpecial Weather StatementFFCCrisp32 min
Aug 10, 1:45 AM EDTSpecial Weather StatementFFCUpson30 min
Aug 10, 1:07 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Union, Whitfield38 min
Aug 10, 1:11 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield34 min
Aug 10, 1:32 PM EDTSpecial Weather StatementFFCHall28 min
Aug 10, 1:40 PM EDTSpecial Weather StatementFFCGilmer, Gordon50 min
Aug 10, 2:01 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Aug 10, 2:10 PM EDTSpecial Weather StatementFFCBanks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more50 min
Aug 10, 2:31 PM EDTSpecial Weather StatementFFCButts, Lamar, Spalding44 min
Aug 10, 2:33 PM EDTSpecial Weather StatementFFCSumter42 min
Aug 10, 2:39 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Forsyth51 min
Aug 10, 2:54 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more51 min
Aug 10, 2:57 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker33 min
Aug 10, 3:07 PM EDTSpecial Weather StatementFFCGreene53 min
Aug 10, 3:09 PM EDTSpecial Weather StatementFFCButts, Lamar, Newton51 min
Aug 10, 3:13 PM EDTSpecial Weather StatementFFCSumter47 min
Aug 10, 3:16 PM EDTSpecial Weather StatementFFCClayton, Rockdale44 min
Aug 10, 3:17 PM EDTSpecial Weather StatementFFCMorgan, Walton43 min
Aug 10, 3:18 PM EDTSpecial Weather StatementFFCPulaski27 min
Aug 10, 3:19 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro38 min
Aug 10, 3:22 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry, Rockdale38 min
Aug 10, 3:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 10, 3:38 PM EDTSpecial Weather StatementFFCWilkes37 min
Aug 10, 3:45 PM EDTSevere Thunderstorm WarningFFCMonroe45 min
Aug 10, 3:46 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale44 min
Aug 10, 3:54 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette36 min
Aug 10, 3:55 PM EDTSpecial Weather StatementFFCDodge35 min
Aug 10, 3:56 PM EDTSpecial Weather StatementFFCMorgan49 min
Aug 10, 4:01 PM EDTSpecial Weather StatementFFCFloyd, Polk44 min
Aug 10, 4:08 PM EDTSpecial Weather StatementFFCWebster37 min
Aug 10, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Aug 10, 4:26 PM EDTSpecial Weather StatementFFCJasper, Jones, Morgan, Newton, Putnam49 min
Aug 10, 4:44 PM EDTSpecial Weather StatementFFCTalbot31 min
Aug 10, 4:46 PM EDTSpecial Weather StatementFFCCrawford29 min
Aug 10, 4:48 PM EDTSevere Thunderstorm WarningFFCTalbot42 min
Aug 10, 4:51 PM EDTSpecial Weather StatementFFCLaurens24 min
Aug 10, 4:53 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock37 min
Aug 10, 5:07 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs, Wilkinson38 min
Aug 10, 5:11 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup20 min
Aug 10, 5:14 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee46 min
Aug 10, 5:17 PM EDTSpecial Weather StatementFFCCrawford43 min
Aug 10, 5:21 PM EDTSpecial Weather StatementFFCHarris24 min
Aug 10, 5:23 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington, Wilkinson37 min
Aug 10, 5:29 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson31 min
Aug 10, 5:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 10, 5:42 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington48 min
Aug 10, 5:47 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen43 min
Aug 10, 5:53 PM EDTSpecial Weather StatementFFCBibb, Crawford, Peach, Twiggs, Wilkinson37 min
Aug 10, 5:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Aug 10, 6:00 PM EDTSpecial Weather StatementFFCChattahoochee45 min
Aug 10, 6:16 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Treutlen44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.